A note concerning the limit distribution of the quicksort algorithm
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 30 (1996) no. 3, pp. 195-207
Cet article a éte moissonné depuis la source Numdam
@article{ITA_1996__30_3_195_0,
author = {Cramer, Michael},
title = {A note concerning the limit distribution of the quicksort algorithm},
journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
pages = {195--207},
year = {1996},
publisher = {EDP-Sciences},
volume = {30},
number = {3},
mrnumber = {1415828},
zbl = {0860.68052},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ITA_1996__30_3_195_0/}
}
TY - JOUR AU - Cramer, Michael TI - A note concerning the limit distribution of the quicksort algorithm JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 1996 SP - 195 EP - 207 VL - 30 IS - 3 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/ITA_1996__30_3_195_0/ LA - en ID - ITA_1996__30_3_195_0 ER -
%0 Journal Article %A Cramer, Michael %T A note concerning the limit distribution of the quicksort algorithm %J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications %D 1996 %P 195-207 %V 30 %N 3 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/ITA_1996__30_3_195_0/ %G en %F ITA_1996__30_3_195_0
Cramer, Michael. A note concerning the limit distribution of the quicksort algorithm. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 30 (1996) no. 3, pp. 195-207. http://geodesic.mathdoc.fr/item/ITA_1996__30_3_195_0/